Alert archive / Mississippi / Flash Flood Warnings in 2008

Flash Flood Warning 75, NWS Jackson, MS

August 12, 2008Claiborne County, Jefferson County, Mississippi

NWS Jackson, MS issued this flash flood warning at Aug 12, 2008, 11:37 AM CDT for Claiborne County, Jefferson County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2008, 11:37 AM CDT (16:37 UTC)
Expired
Aug 12, 2008, 2:30 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Claiborne County, MS, Jefferson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 112 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 1:14 PM CDTFLASH FLOOD3 Ne Union Church, MSWATER ON NUMEROUS ROADS AROUND THE PLEASANT HILL AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 97 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 4.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2008-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1750 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2008-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1750 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 121637
FFWJAN
MSC021-063-121930-
/O.NEW.KJAN.FF.W.0075.080812T1637Z-080812T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1137 AM CDT TUE AUG 12 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI...
  JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI...

* UNTIL 230 PM CDT

* AT 1132 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED  
  FLASH FLOODING FROM A CLUSTER OF THUNDERSTORMS OVER THE WARNED     
  AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REGANTON...
  ROCKY SPRINGS...HERMANVILLE...PATTISON...ALCORN AND PORT GIBSON

THE CURRENT CLUSTER OF STORMS IS PRODUCING 2 INCH PER HOUR RAINFALL 
RATES AND ADDITIONAL STORMS ARE DEVELOPING BACK TO THE SOUTHWEST AND 
WILL MOVE INTO THE WARNED AREA. RAINFALL AMOUNTS BETWEEN 2 AND 4 
INCHES ARE POSSIBLE IN THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3186 9131 3182 9125 3187 9126 3199 9116
      3203 9107 3208 9115 3206 9105 3210 9100
      3209 9092 3213 9091 3216 9078 3219 9078
      3222 9073 3162 9074 3162 9115 3165 9126
      3176 9133 3175 9128 3177 9126 3177 9137

$$

CME
1 follow-up statement
000 
WGUS74 KJAN 121817
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
117 PM CDT TUE AUG 12 2008

MSC021-063-121930-
/O.CON.KJAN.FF.W.0075.000000T0000Z-080812T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON MS-CLAIBORNE MS-
117 PM CDT TUE AUG 12 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
CLAIBORNE AND JEFFERSON COUNTIES...

AT 114 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGIST CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN AND LOCALIZED 
FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REGANTON...
ROCKY SPRINGS...HERMANVILLE AND PORT GIBSON

NUMEROUS ROADS ACROSS EASTERN JEFFERSON COUNTY HAVE WATER COVERING 
THEM. AS MORE HEAVY RAIN MOVES OVER THE COUNTY...ADDITIONAL RAINFALL 
AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3186 9131 3182 9125 3187 9126 3199 9116
      3203 9107 3208 9115 3206 9105 3210 9100
      3209 9092 3213 9091 3216 9078 3219 9078
      3222 9073 3162 9074 3162 9115 3165 9126
      3176 9133 3175 9128 3177 9126 3177 9137

$$

CME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 4:20 AM CDT, 7 hours 17 minutes earlier.

Area forecast discussion, Aug 12, 4:20 AM CDT, 7 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
420 AM CDT TUE AUG 12 2008

.DISCUSSION...

...FLOODING AND SEVERE THUNDERSTORMS POSSIBLE TODAY...

TODAY AND TONIGHT...SHORT WAVE CURRENTLY EXTENDS ACROSS ARKANSAS
INTO NORTHEAST TEXAS WITH A SURFACE LOW OVER NORTHEAST TEXAS. THE
WARM FRONT IS PUSHING NORTH ACROSS LOUISIANA AND SOUTHWEST
MISSISSIPPI AS THE LOW DEEPENS AND CONVECTION IS DEVELOPING ALONG
AND AHEAD OF THE FRONT. THE MODELS INDICATE THAT THE SURFACE LOW
WILL CONTINUE TO DEEPEN AND PUSH EAST AND WILL BE CENTERED OVER WEST
CENTRAL MISSISSIPPI BY NOON TODAY. AS THE LOW DEEPENS CONVECTION WILL
CONTINUE TO INCREASE ACROSS THE AREA...ESPECIALLY ALONG AND NORTH OF
THE WARM FRONT THAT WILL EXTEND ACROSS NORTHEAST LOUISIANA INTO
CENTRAL MISSISSIPPI. PRECIPITABLE WATER VALUES ARE CURRENTLY 2.3
INCHES PLUS ACROSS THE ARKLAMISS AND THAT WILL CONTINUE INTO THIS
EVENING.

FLASH FLOOD WATCH IS ALREADY IN AFFECT FOR MOST OF THE AREA...BUT
THE GREATEST POTENTIAL FOR FLASH FLOODING WILL BE ALONG AND NORTH OF
I-20 AND SOUTH OF HWY 82 CLOSER TO THE WARM FRONT TODAY WHERE
THUNDERSTORMS COULD CONTINUE TO TRAIN OVER THE SAME AREA. SEVERE
THUNDERSTORMS WILL ALSO BE A RISK THIS MORNING INTO THE AFTERNOON AS
MODELS INDICATE 40-50KTS OF 850MB FLOW OVER AREAS GENERALLY ALONG
AND SOUTH OF I-20. ALTHOUGH INSTABILITY WILL BE MARGINAL TODAY WITH
ML CAPES OF 400-1000 J/KG AND LAPSE RATES OF 5 TO 5.5 C/KM...STRONG
LOW LEVEL SHEAR AND LOW LCLS WILL BE ENOUGH FOR THE POSSIBILITY OF A
FEW TORNADOES OVER THE ABOVE MENTIONED AREAS. SEVERE PARAMETERS ALSO
INDICATE THIS...SO WILL KEEP SEVERE THUNDERSTORMS AND THE POSSIBILITY
OF TORNADOES IN THE HWO.

THE GFS/EURO DIVERGE A BIT THIS EVENING AND TONIGHT ON THE TIMING OF
THE LOW AND CONVECTION MOVING OUT OF THE AREA WITH THE EURO BEING A
LITTLE SLOWER. THE GFS HAS SHORT WAVE THROUGH THE AREA AND THE
SURFACE LOW CENTERED OVER ALABAMA BY MIDNIGHT...BUT THE TRAILING
COLD FRONT MAY CONTINUE TO KICK OFF A FEW SHOWERS OVER THE SOUTHERN
PORTIONS OF THE AREA UNTIL EVERYTHING SHIFTS SOUTH AND EAST OF THE
AREA BY THE VERY EARLY MORNING HOURS.

STUCK CLOSE TO GUIDANCE THROUGH THE PERIOD...BUT DID BUMP POPS UP TO
100 ACROSS THE ENTIRE AREA TODAY. STUCK WITH TEMP GUIDANCE THROUGH
THE PERIOD. /15/

WEDNESDAY AND BEYOND...A PERIOD OF DRIER WEATHER WILL COMMENCE
WEDNESDAY AND MAY LAST UNTIL THE WEEKEND AS SURFACE HIGH PRESSURE
BUILDS OVER THE AREA. WITH THE DRIER WEATHER WILL COME HOTTER
AFTERNOONS AND HIGH TEMPERATURES WILL GET BACK INTO THE LOW TO MID
90S. NORTHWEST FLOW ALOFT WILL SEND THE NEXT SIGNIFICANT SHORTWAVE
TROUGH OUR WAY THIS WEEKEND. MODELS DIFFER ON JUST HOW MUCH THIS
TROUGH WILL DIG WITH SOME SOLUTIONS INDICATING THE TROUGH WILL CUT
OFF BEFORE REACHING THE AREA THUS DELAYING EFFECTS ON OUR WEATHER.
RAIN CHANCES WILL INCREASE THIS WEEKEND IN ANY CASE...BUT THERE IS
POTENTIAL THAT MORE HEAVY RAIN COULD FALL OVER THE LOWER MS VALLEY
REGION IF THE TROUGH MANAGES TO DIG FAR ENOUGH SOUTH BEFORE SLOWING
DOWN. /EC/

&&

.AVIATION...MVFR TO IFR CONDITIONS WILL PREVAIL AT ALL SITES TODAY
AS SHOWERS AND THUNDERSTORMS SPREAD EAST ACROSS THE AREA. CONDITIONS
WILL IMPROVE FROM WEST TO EAST THIS EVENING INTO THE OVERNIGHT HOURS
AS THE LOW PRESSURE SYSTEM KICKING OFF THE CONVECTION PUSHES TO THE
EAST OF THE AREA. /15/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MSZ018-019-025>060.

LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ007>009-015-016-
     023>026.

AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ074-075.

&&

EC/15
Hazardous weather outlook, Aug 12, 5:43 AM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
543 AM CDT TUE AUG 12 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>054-059-060-
131045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
JEFFERSON-ADAMS-
543 AM CDT TUE AUG 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST
LOUISIANA AND MUCH OF MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR TODAY FOR AREAS ALONG AND
NORTH OF A LINE FROM ACME TO NATCHEZ TO QUITMAN. HEAVY RAINFALL IS
OCCURRING OVER THE WESTERN PORTIONS OF THE AREA AND THIS WILL
CONTINUE TO SPREAD TO THE EAST TODAY AS A LOW PRESSURE SYSTEM
STRENGTHENS OVER LOUISIANA AND MOVES EAST ALONG A FRONTAL BOUNDARY
THAT WILL EXTEND GENERALLY ACROSS THE I-20 CORRIDOR.

ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
AND A FEW TORNADOES WILL ALSO DEVELOP TODAY. THE RISK FOR SEVERE
WEATHER SHOULD BE GREATEST FROM LATE MORNING THROUGH AFTERNOON...THEN
DECREASE THIS EVENING. A LOW PRESSURE SYSTEM CROSSING THE AREA TODAY
WILL ENHANCE WIND SHEAR CREATING AN ENVIRONMENT FAVORABLE FOR SEVERE
WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE RISK FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY.

MSZ055>058-061>066-072>074-131045-
SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
543 AM CDT TUE AUG 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
AND A FEW TORNADOES WILL DEVELOP TODAY. THE RISK FOR SEVERE WEATHER
SHOULD BE GREATEST FROM LATE MORNING THROUGH AFTERNOON...THEN
DECREASE THIS EVENING. A LOW PRESSURE SYSTEM CROSSING THE AREA TODAY
WILL ENHANCE WIND SHEAR CREATING AN ENVIRONMENT FAVORABLE FOR SEVERE
WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE RISK FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

15

In the hours before

Local storm report, Aug 12, 8:31 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
831 AM CDT TUE AUG 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       EUDORA                  33.12N 91.26W
08/12/2008  M6.00 INCH       CHICOT             AR   CO-OP OBSERVER

            6 INCHES OF RAIN MEASURED BY AN OBSERVER IN THE CITY OF
            EUDORA.

0830 AM     FLASH FLOOD      BASTROP                 32.77N 91.91W
08/12/2008                   MOREHOUSE          LA   LAW ENFORCEMENT

            SEVERAL FOODS IN THE BASTROP AREA UNDER WATER.

&&

HAMRICK
Local storm report, Aug 12, 8:34 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
834 AM CDT TUE AUG 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      PORTLAND                33.24N 91.51W
08/12/2008                   ASHLEY             AR   EMERGENCY MNGR

            WATER IN ONE HOME IN PORTLAND.

&&

19
Local storm report, Aug 12, 8:50 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
850 AM CDT TUE AUG 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      HAMBURG                 33.23N 91.80W
08/12/2008                   ASHLEY             AR   EMERGENCY MNGR

            WATER IS OVER SEVERAL STREETS IN AND AROUND HAMBURG,
            PARTICULARLY ACROSS HIGHWAYS 82 AND 8 WITHIN THE CITY
            LIMITS.

&&

19
Special weather statement, Aug 12, 8:54 AM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
854 AM CDT TUE AUG 12 2008

MSZ054-121410-
COPIAH MS-
854 AM CDT TUE AUG 12 2008

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 2 MILES NORTH OF GLANCY AT 854 AM CDT...MOVING NORTHEAST AT
34 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL COPIAH COUNTY SHOULD MONITOR THIS STORM CLOSELY.

CME
Local storm report, Aug 12, 9:12 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
912 AM CDT TUE AUG 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      EUDORA                  33.12N 91.26W
08/12/2008                   CHICOT             AR   EMERGENCY MNGR

            SEVERAL ROADS ACROSS CHICOT COUNTY ARE INUNDATED WITH
            WATER. WATER HAS ALSO REACHED INTO A FEW HOMES IN LOW
            LYING AREAS ALONG HIGHWAY 82 WEST.

&&

19
Local storm report, Aug 12, 9:14 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
914 AM CDT TUE AUG 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      CHICOT JUNCTION         33.20N 91.26W
08/12/2008                   CHICOT             AR   EMERGENCY MNGR

            A FEW HOMES WITHIN CHICOT JUNCTION HAVE WATER IN THEM.

&&

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 3:41 AM CDTFlash Flood WarningJANHolmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo2 hr
Aug 12, 5:46 AM CDTFlash Flood WarningJANHolmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo4 hr
Aug 12, 12:05 PM CDTTornado WarningJANKemper40 min
Aug 12, 12:57 PM CDTFlash Flood WarningJANCopiah, Lincoln3 hr
Aug 12, 12:59 PM CDTTornado WarningJANCopiah, Jefferson, Lincoln46 min
Aug 12, 1:59 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln46 min
Aug 12, 2:39 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion51 min
Aug 12, 2:47 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence43 min
Aug 12, 3:18 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar42 min
Aug 12, 3:38 PM CDTAreal Flood AdvisoryJANCovington, Jones101 min
Aug 12, 3:56 PM CDTSevere Thunderstorm WarningJANForrest, Jones, Lamar49 min
Aug 12, 4:17 PM CDTTornado WarningJANJones13 min

Nearby

Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.